# SDR SWIA20221222

- Difficulty date: December 22, 2022
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,195 hours, 38,598 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Chafed
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH AILERON LOWER OUTBD RUB SEAL CHAFFED     (C-CHECK RO 2/14/2023)    REPLACED RH AILERON LOWER OUTBD RUB SEAL (PANEL) WITH NEW DUE TO BLEND OUT OF LIMITS SEE CONTINUATION CARD FOR WORK DETAILS REF. CRJ 200 SRM 51-42-21 AND DWG #CC670-13000 REV. D. CW 51-900-1003-SKY AND SKYWEST M-337 FORM.
